# SDR USAA001410

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 1 INCH IN 18 AREAS, BS 440 TO BS 480 PLUS 12 BETWEEN STRINGER 25R AND 26R.  REPLACED WEB PER SRM 51-10-02 FIG 201.  (M)
